On the Condition of Algebraic Equations.

Walter Gautschi

Numerische Mathematik (1973)

  • Volume: 21, page 405-424
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Gautschi, Walter. "On the Condition of Algebraic Equations.." Numerische Mathematik 21 (1973): 405-424. <http://eudml.org/doc/132247>.

author = {Gautschi, Walter},
journal = {Numerische Mathematik},
pages = {405-424},
title = {On the Condition of Algebraic Equations.},
url = {http://eudml.org/doc/132247},
volume = {21},
year = {1973},

AU - Gautschi, Walter
TI - On the Condition of Algebraic Equations.
JO - Numerische Mathematik
PY - 1973
VL - 21
SP - 405
EP - 424
UR - http://eudml.org/doc/132247
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.